Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homogeneous treelike continua


Author: Wayne Lewis
Journal: Proc. Amer. Math. Soc. 82 (1981), 470-472
MSC: Primary 54F20; Secondary 54C05
MathSciNet review: 612742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every $ k$-junctioned homogeneous tree-like continuum is chainable, and hence a pseudo-arc. Possible extensions of this result are briefly discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54C05

Retrieve articles in all journals with MSC: 54F20, 54C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612742-1
Keywords: Tree-like continuum, $ k$-junctioned, homogeneous, pseudo-arc
Article copyright: © Copyright 1981 American Mathematical Society